Back to Search
Start Over
Exact solutions to differential equations with different arguments.
- Source :
- Buletinul Academiei de Ştiinţe a Republicii Moldova: Matematica; 2023, Vol. 103 Issue 3, p96-102, 7p
- Publication Year :
- 2023
-
Abstract
- Various linear and non-linear first-order differential equations with different arguments are considered. Exact solutions to these equations are provided. Systems of two coupled linear first-order differential equations are also solved explicitly and exactly. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 10247696
- Volume :
- 103
- Issue :
- 3
- Database :
- Complementary Index
- Journal :
- Buletinul Academiei de Ştiinţe a Republicii Moldova: Matematica
- Publication Type :
- Academic Journal
- Accession number :
- 178110927
- Full Text :
- https://doi.org/10.56415/basm.y2023.i3.p96